Communications in Analysis and Geometry

Volume 13 (2005)

Number 3

The equivariant cohomology of hypertoric varieties and their real loci

Pages: 527 – 559



Megumi Harada

Tara S. Holm


Let M be a Hamiltonian T space with a proper moment map, bounded below in some component. In this setting, we give a combinatorial description of the T-equivariant cohomology of M, extending results of Goresky, Kottwitz and MacPherson and techniques of Tolman and Weitsman. Moreover, when M is equipped with an antisymplectic involution σ anticommuting with the action of T, we also extend to this non-compact setting the "mod 2" versions of these results to the real locus Q:= Mσ of M. We give applications of these results to the theory of hypertoric varieties.

Published 1 January 2005